# SDR EIA2000303

- Difficulty date: November 26, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - ON MAINTENANCE WALKAROUND, FOUND RIGHT OUTBOARD LOWER TRAILING EDGE FLAP DELAMINATED AT INBOARD CORNER.  REMOVED RIGHT OUTBOARD LOWER TRAILING EDGE FLAP FOR REPAIR.  ACCOMPLISHED REPAIR PER SRM 51-40-09 AND 51-40-12.  INSTALLED RIGHT OUTBOARD LOWER TRAILING EDGE FLAP PER MM 27-51-06.  FLAP OPERATIONAL CHECK NORMAL.  RII ACCOMPLISHED.  (M)
